Автор | Regina Martínez |
Автор | Carles Simó |
Дата выпуска | 1999-07-01 |
dc.description | We consider simultaneous binary collisions in the general planar four-body problem. We prove they are regularizable in the sense of continuity with respect to initial conditions using a blow-up of the singularity. Furthermore, numerical evidence is given that the differentiability of the regularization should be, in general, less than C<sup>8/3</sup> . As a simple example, the double isosceles four-body problem, displays that kind of behaviour. |
Формат | application.pdf |
Издатель | Institute of Physics Publishing |
Название | Simultaneous binary collisions in the planar four-body problem |
Тип | paper |
DOI | 10.1088/0951-7715/12/4/310 |
Electronic ISSN | 1361-6544 |
Print ISSN | 0951-7715 |
Журнал | Nonlinearity |
Том | 12 |
Первая страница | 903 |
Последняя страница | 930 |
Выпуск | 4 |